# SDR ARWA20050907

- Difficulty date: July 12, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, THE FOLLOWING WAS FOUND; NR 2 PYLON FOOT STOOL INBOUND SIDE WITH CRACK, APPROXIMATELY 5/8".
